Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On antibiotics for a bladder infection. Could it be due to overactive bladder?

Hi, I m 21 and I keep having frequent pees. I went to the doctor, they gave me anti-biotics for bladder infection . It didn t go away. I try not to drink before bed so I don t have to wake up 4-5 times. I went to the doctor again and was sent to do an ultrasound. I did that and nothing showed up other than the fact that after I urinated, there was still some fluid in my bladder. I went back to the doctor and she said that it may be an overactive bladder . I m waiting for my appointment with a urologist right now and a blood test for diabetes . But for the past 2 weeks I ve been having sharp pain from my bellybutton running all the way down to my vagina every time I flex my abs a certain way or arch my back (backwards). I have not seen an MD about the pain yet. Are there any other possibilities (other than diabetes and overactive bladder) of what this can be?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your qury Based on the facts that you have posted it appears that you have increase frequency of Urination,Urgency. with pain in abdomen
There is possibility of you having Over Active Bladder.Syndrome.
Please get your routine Urine test done and start taking medicine like Tab Darifenacin once a day along with some antibiotics like Ciprofloxacin twice daily till you get appointment of Urologist.Visit your family Physician to get prescription of these drugs
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor